# SDR DL757951810

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Lightning Hole
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OUTBD LIGHTNING HOLE SHOWS CRACK INDICATION BY E/C ON UPPER AFT CORNER.  FOUND AT HMV, REPAIRS ACCOMPLISHED PER DL ERA 270637-14.
